Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

No periods. Chest pain below rib cage, blood in urine and fatigue. Taking antacid medication

I am 49 and a female. my last menstral cycle was 3 months ago. I have been experiencing chest pains between the rib cage in the stomach . very sharp throbbing pain. my diet has been mostly water and maybe bread or crackers or bagel. so I don t feel that this could be anything to do with acid. I am on no medication and I do take anti acid tablets. only because I want the pain to go away. I have no insurance, so I cant visit a physician. I have been having pain on and off for the last couple months but now it s more severe. I just discovered in blood in my urine, but I think it might be the start of my cycle. Just very confused. I have no difficulty in breathing or moving. But I do feel very tired.
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for query,
The sharp shooting pain in your stomach may be due to Gastric ulcer.
Gastric ulcer can be caused due to anxiety,or Tension also in spite of taking normal diet.
Just check your stool?Weather it is black colored.If yes then you should go for endoscopy to diagnose your problem
Answered: Sat, 4 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor